# SDR AWXA0001822

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 6546994504
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

aft cargo pit door cracked on web radius at FWD LWR upper corner - FWD LWR door stop fitting LWR inside upper corner.  aft cargo door removed; repaired stiffener radius by replacing IAW SRM 51-10-1 and DWG 65-46994; door reinstalled.
